CSpace
一类不确定非线性系统基于神经网络的自适应控制
慕小武1; 张怀宙2
1997
Source Publication应用数学和力学
ISSN1000-0887
Volume018Issue:001Pages:85
Abstract本文将非线性系统的几何方法与神经网络理论相结合,并利用变结构控制思想,研究了一类不确定系统的全局跟踪问题。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/42700
Collection中国科学院数学与系统科学研究院
Affiliation1.郑州大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
慕小武,张怀宙. 一类不确定非线性系统基于神经网络的自适应控制[J]. 应用数学和力学,1997,018(001):85.
APA 慕小武,&张怀宙.(1997).一类不确定非线性系统基于神经网络的自适应控制.应用数学和力学,018(001),85.
MLA 慕小武,et al."一类不确定非线性系统基于神经网络的自适应控制".应用数学和力学 018.001(1997):85.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[慕小武]'s Articles
[张怀宙]'s Articles
Baidu academic
Similar articles in Baidu academic
[慕小武]'s Articles
[张怀宙]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[慕小武]'s Articles
[张怀宙]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.